# SDR REXA2013011000128

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 25,135 hours, 22,003 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LIFE VEST HAS A TEAR IN BAG.  REMOVED AND REPLACED CAPTAINS LIFE VEST IAW AMM 25-61-03.
